Thumbnail
Access Restriction
Subscribed

Author Shampine, L. F.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1970
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract A procedure using the minimax polynomial fit of degree $\textit{n}$ on the set of extrema of the Chebyshev polynomial $\textit{T}n+1$ is examined for its effectiveness in generating near-minimax fits on [-1, 1]. It is compared to Powell's results for interpolation at the zeros of $\textit{T}n.$
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1970-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 17
Issue Number 4
Page Count 6
Starting Page 655
Ending Page 660


Open content in new tab

   Open content in new tab
Source: ACM Digital Library